TITLE

Approximation of Nearest Common Fixed Point of Nonexpansive Mappings in Hilbert Spaces

AUTHOR(S)
Shi Sheng Zhang; Lee, H. W. Joseph; Chi Kin Chan
PUB. DATE
October 2007
SOURCE
Acta Mathematica Sinica;Oct2007, Vol. 23 Issue 10, p1889
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The purpose of this paper is to study the convergence problem of the iteration scheme x n+1 = λ n+1 y +(1–λ n+1) T n+1 x n for a family of infinitely many nonexpansive mappings T 1, T 2, . . . in a Hilbert space. It is proved that under suitable conditions this iteration scheme converges strongly to the nearest common fixed point of this family of nonexpansive mappings. The results presented in this paper extend and improve some recent results.
ACCESSION #
26961142

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics